Tohoku Mathematical Journal

On the cross-norm of the direct product of $C^{\ast}$-algebras

Masamichi Takesaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 16, Number 1 (1964), 111-122.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243737

Digital Object Identifier
doi:10.2748/tmj/1178243737

Mathematical Reviews number (MathSciNet)
MR0165384

Zentralblatt MATH identifier
0127.07302

Subjects
Primary: 46.65

Citation

Takesaki, Masamichi. On the cross-norm of the direct product of $C^{\ast}$-algebras. Tohoku Math. J. (2) 16 (1964), no. 1, 111--122. doi:10.2748/tmj/1178243737. https://projecteuclid.org/euclid.tmj/1178243737


Export citation

References